Diarhea from bee pollen?
I have recently started taking Bee Pollen and ran into a problem, it gave me a severe DIERRHEA. I started taking it like I was suppose to a pinch at a time and by the end of the second week I was taking two teaspoonfull. By then I started having dierrhea and I did'nt think it was that. because I had read that we should take about two or three tablespoon pur day I increased it to two tablespoonfull per day. Well little do you know my condition got worst and had to
see a doctor. He gave me medication and at this time I realized that it was only since I had started taking BEE POLLEN that this problem came about. So I stopped completely the BEE POLLEN and everything went away. I am now scared to start again slowly, don't know if you can recomend something or not but I sure would like to start over again because it really works. I have told many people about this and they are going to try it as well. Would like to hear from
you about this please.
I would suggest taking a few weeks off the bee pollen before trying to resume. Clearly you had some kind of bad reaction to it. Bee pollen has been known in rare cases to cause loosening of the stools if taken in too high of a dose. I would suggest slowly introducing it back into your diet in a few weeks but you might want to consider only taking a maximum of a teaspoon per day.